# SDR IPXA10M59806

- Difficulty date: May 3, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Engine: Pwa PW4460
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE REWORK INDICATION SWITCH LIGHT REMOVED WITH UPPER DOOR LINING UNDER DEFERRED IAW MEL 25-61-2 DMP C/W. CONTROL NR M424413 ASSIGNED.  R&R BATTERIES AND TESTED IAW MM 25-61-04-4. THIS CLEARS M424413. OPS CHECK GOOD.
